MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a deep brain stimulation (dbs) patient experienced an intermittent vibrating sensation in the chest, with episodes lasting from approximately one to several minutes.These events occurred over a period of two consecutive days.Due to concern that the symptoms could be indicative of atrial fibrillation, the patient presented to an urgent care facility for evaluation.The dbs stimulation was temporarily deactivated, and an electrocardiogram (ekg) was performed.The ekg findings were normal, and the dbs stimulation was subsequently reactivated.No recurrence of the chest vibration sensation has been reported since that time.Following the event, the patient was doing well and stimulation therapy was unaffected.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - .

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50334628
Report Number3006630150-2026-06066
Device Sequence Number5468940
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)260523(10)759169
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/23/2026
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number759169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/13/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexFemale